Users Online : 36 About us |  Subscribe |  e-Alerts  | Feedback | Login   
Journal of Minimal Access Surgery Current Issue | Archives | Ahead Of Print Journal of Minimal Access Surgery
           Print this page Email this page   Small font sizeDefault font sizeIncrease font size 
Read this article

 


    Article Cited by others

UNUSUAL CASE

Laparoscopic repair of a right para duodenal hernia

Bhartia Vishnu, Kumar Anil, Khedkar Indira, Savita K S, Goel N

Year : 2009| Volume: 5| Issue : 4 | Page no: 121-123

   This article has been cited by
 
1 Laparoscopic management of right paraduodenal hernia along with the correction of malrotation in a pediatric patient
Rahul K. Gupta,Paras Kothari,Abhaya Gupta,Ritesh Ranjan,Krishna K. Kesan,Kedar Mudkhedkar,Parag Karkare,Niyaz Mohammed
Annals of Pediatric Surgery. 2013; 9(2): 90
[Pubmed]  [Google Scholar] [DOI]
2 Laparoscopic management of right paraduodenal hernia along with the correction of malrotation in a pediatric patient: A case report
Gupta, R.K. and Kothari, P. and Gupta, A. and Ranjan, R. and Kesan, K.K. and Mudkhedkar, K. and Karkare, P. and Mohammed, N.
Annals of Pediatric Surgery. 2013; 9(2): 90-92
[Pubmed]  [Google Scholar]
3 Laparoscopic right paraduodenal hernia repair
Bittner IV, J.G.
Journal of Minimal Access Surgery. 2010; 6(3): 89-90
[Pubmed]  [Google Scholar]

 

2004 Journal of Minimal Access Surgery
Published by Wolters Kluwer - Medknow
Online since 15th August '04